Alert archive / Ohio / Freeze Watches in 2012
Freeze Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze watch at Apr 4, 2012, 3:20 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Apr 6, 2012, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 4, 2012, 3:20 PM EDT (19:20 UTC)
- In effect from
- Apr 6, 2012, 2:00 AM EDT
- Expired
- Apr 5, 2012, 4:20 AM EDT
- In force
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
150 WWUS71 KCLE 041920 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 320 PM EDT WED APR 4 2012 ...COLD TEMPERATURES WILL BE OVER THE AREA THE NEXT FEW NIGHTS... .A RIDGE OF HIGH PRESSURE WILL BE BUILDING OVER THE REGION TONIGHT AND WILL REMAIN OVER THE AREA THROUGH SATURDAY. THE BEST CHANCE FOR FROST TONIGHT WILL BE AT INLAND AND SHELTERED LOCATIONS WHERE THE WINDS WILL BE LIGHTEST. FOR THURSDAY NIGHT SKIES WILL BECOME MOSTLY CLEAR AND WINDS WILL BE LIGHT AT MOST LOCATIONS AND THAT MEANS A POTENTIAL FOR BELOW FREEZING TEMPERATURES. OHZ013-014-020>023-027>033-036>038-047-PAZ002-003-050330- /O.NEW.KCLE.FR.Y.0003.120405T0600Z-120405T1300Z/ /O.NEW.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 320 PM EDT WED APR 4 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TEMPERATURES...LOWS IN THE MID 20S OVERNIGHT AND 25 TO 30 THURSDAY NIGHT. * TIMING...THE BEST CHANCE FOR THE LOW TEMPERATURES AND FROST WILL BE BETWEEN 2 AM AND SUNRISE. * IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED BY FROST AND FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ OHZ003-006>012-017>019-089-PAZ001-050330- /O.NEW.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...ASHTABULA...ERIE 320 PM EDT WED APR 4 2012 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TEMPERATURES...LOWS AROUND 30 THURSDAY NIGHT. * TIMING...THE BEST CHANCE FOR THE LOW TEMPERATURES BETWEEN 2 AM AND SUNRISE. * IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
822 WWUS71 KCLE 050133 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 933 PM EDT WED APR 4 2012 ...COLD TEMPERATURES WILL BE OVER THE AREA THE NEXT FEW NIGHTS... .A RIDGE OF HIGH PRESSURE WILL BE BUILDING OVER THE REGION TONIGHT AND WILL REMAIN OVER THE AREA THROUGH SATURDAY. THE BEST CHANCE FOR FROST TONIGHT WILL BE AT INLAND AND SHELTERED LOCATIONS WHERE THE WINDS WILL BE LIGHTEST. FOR THURSDAY NIGHT SKIES WILL BECOME MOSTLY CLEAR AND WINDS WILL BE LIGHT AT MOST LOCATIONS AND THAT MEANS A POTENTIAL FOR BELOW FREEZING TEMPERATURES. OHZ013-014-020>023-027>033-036>038-047-PAZ002-003-050945- /O.CON.KCLE.FR.Y.0003.120405T0600Z-120405T1300Z/ /O.CON.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 933 PM EDT WED APR 4 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S OVERNIGHT AND 25 TO 30 THURSDAY NIGHT. * TIMING...THE BEST CHANCE FOR THE LOW TEMPERATURES AND FROST WILL BE BETWEEN 2 AM AND SUNRISE. * IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED BY FROST AND FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ OHZ003-006>012-017>019-089-PAZ001-050945- /O.CON.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...ASHTABULA...ERIE 933 PM EDT WED APR 4 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * TEMPERATURES...AROUND 30 THURSDAY NIGHT. * TIMING...THE BEST CHANCE FOR THE LOW TEMPERATURES BETWEEN 2 AM AND SUNRISE. * IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
504 WWUS71 KCLE 050820 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 420 AM EDT THU APR 5 2012 ...COLD TEMPERATURES WILL CONTINUE THE NEXT FEW NIGHTS... .A LARGE AREA OF CANADIAN HIGH PRESSURE WILL SLOWLY CROSS THE AREA THROUGH SATURDAY. FROST AND FREEZE CONDITIONS ARE POSSIBLE EACH NIGHT AND EARLY MORNING...ESPECIALLY INLAND FROM LAKE ERIE AND IN OUTLYING AND LOW LYING AREAS. OHZ013-014-020>023-027>033-036>038-047-PAZ002-003-051630- /O.UPG.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/ /O.NEW.KCLE.FZ.W.0004.120406T0600Z-120406T1300Z/ /O.CON.KCLE.FR.Y.0003.000000T0000Z-120405T1300Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 420 AM EDT THU APR 5 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. * LOW TEMPERATURES...BETWEEN 28 AND 32 IN MOST AREAS. * TIMING...THE BEST CHANCE FOR FROST AND FREEZE CONDITIONS WILL BE BETWEEN 2 AM AND SUNRISE. * IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED OR KILLED BY FROST AND FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. PROLONGED FREEZING TEMPERATURES CAN KILL CERTAIN CROPS AND OTHER VEGETATION. && $$ OHZ003-006>012-017>019-089-PAZ001-051630- /O.UPG.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/ /O.NEW.KCLE.FZ.W.0004.120406T0600Z-120406T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...ASHTABULA...ERIE 420 AM EDT THU APR 5 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. * LOW TEMPERATURES...BETWEEN 28 AND 32 IN MOST AREAS. * TIMING...THE BEST CHANCE FOR FROST AND FREEZE CONDITIONS WILL BE BETWEEN 2 AM AND SUNRISE. * IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED OR KILLED BY FROST AND FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. PROLONGED FREEZING TEMPERATURES CAN KILL CERTAIN CROPS AND OTHER VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze watch went out at Apr 4, 1:23 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 4, 1:23 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 123 PM EDT WED APR 4 2012 .SYNOPSIS... A LARGE AREA OF HIGH PRESSURE FROM CENTRAL CANADA WILL DRIFT ACROSS THE NORTHERN GREAT LAKES AND ONTARIO TO EASTERN CANADA THE REMAINDER OF THE WEEK. THIS WILL BRING DRY WEATHER WITH CHILLY NIGHTS AND SEASONABLE DAYTIME TEMPERATURES. THE NEXT COLD FRONT IS DUE ON EASTER SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SOME CLOUDS LINGERING IN THE EXTREME SOUTHERN PORTION OF THE FORECAST AREA. ELSEWHERE NOT EXPECTING MUCH CUMULUS AS THE AIRMASS IS TOO ANTICYCLONIC WITH THE RIDGE BUILDING IN. MADE SOME MINOR ADJUSTMENTS TO THE HIGHS. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... 850 MB TEMPERATURES ARE PROGGED TO DROP TO ABOUT -5C TONIGHT AND EXPECT SOME LAKE CLOUDS TO DEVELOP. MAYBE NOT TOTALLY OVERCAST BUT SOME DECENT PATCHES OF STRATOCUMULUS BY DAYBREAK THURSDAY. THE FLOW IS PROGGED TO VEER TO THE NORTHEAST SO MUCH OF THE CLOUDINESS MAY BE NEAR THE LAKESHORE AND ACROSS NORTH CENTRAL OHIO FROM CLEVELAND/LORAIN TO MANSFIELD. IT WILL CERTAINLY BE COLD ENOUGH TONIGHT FOR A THREAT OF FROST AND LOCAL FREEZE. WITH THE DEVELOPING CLOUDS AND A BIT OF A BREEZE...DO NOT ANTICIPATE A WIDESPREAD FREEZE. FROST MAY NOT FORM TOO EASILY UNDER THESE CONDITIONS. PROTECTED AREAS OF NE OH/NW PA INCLUDING THE MANSFIELD/ASHLAND AREA WOULD BE THE MOST VULNERABLE FOR FROST AND WILL MENTION IT IN THE FORECAST BUT KEEP THE FROST ADVISORY ONLY FOR EXTREME INLAND NE OH/NW PA WHERE IT MAY BE A DEGREE OR TOO COLDER AND FROST MAY BE MORE WIDESPREAD. THE TROUGH ALOFT IS PROGGED TO DEEPEN ON THURSDAY AND A SURFACE TROUGH WILL BRUSH THE AREA. WITH THE AIR TO LAKE TEMPERATURE DIFFERENCE LARGE ENOUGH I THOUGHT THERE WOULD PROBABLY BE SOME LAKE EFFECT RAIN/SNOW SHOWERS BUT UPON FARTHER INSPECTION OF THE BUFKIT SOUNDINGS.... THE LAPSE RATES ARE NOT STEEP AND THE PROFILE IS NOT UNSTABLE...PROBABLY DUE TO THE ANTICYCLONIC FLOW IN TE BOUNDARY LAYER...AND WILL NOT MENTION ANY SHOWERS. WITH FEWER LAKE CLOUDS THURSDAY NIGHT AND LIGHT WINDS...FROST AND FREEZE ARE MORE LIKELY. THE SAME GOES FOR FRIDAY NIGHT BEFORE THE RETURN SOUTH FLOW DEVELOPS OVER THE WEEKEND AND TEMPS WARM. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... BEGINNING SUNDAY GFS AND ECMWF SHOWING LOW PRESSURE AND COLD FRONT MOVING TOWARD THE AREA. THIS WOULD ALLOW FOR SLGT CHC TO CHC POPS ACROSS THE AREA. BOTH MODELS SHOWING LOW PRESSURE OVER NEW ENGLAND RETROGRADING BACK WESTWARD TOWARD NORTHERN NEW YORK FOR THE BEGINNING OF NEXT WEEK. THE BASIC SIMILARITY IS THAT IT APPEARS THERE WILL BE A GOOD CHANCE FOR TROUGHINESS ACROSS THE SOUTHERN GREAT LAKES WITH PERHAPS AT LEAST ONE IF NOT TWO SECONDARY TROUGHS SWINGING OVER THE AREA AROUND THE PRIMARY LOW PRESSURE THROUGH TUESDAY. WITH THAT HAD TO INCLUDE AT LEAST CHC POPS FOR THE EASTERN HALF OF THE FORECAST AREA ESPECIALLY THROUGH MUCH OF THE PERIOD WITH SOME IMPROVEMENT TO LOWER POPS TUESDAY NIGHT. ADJUSTED PREVIOUS FCST TEMPS DOWN A BIT CLOSER TOWARD THE COOLER MEX VALUES FOR MONDAY AND TUESDAY. && .AVIATION /17Z WEDNESDAY THROUGH SUNDAY/... VFR CONDITIONS...WITH ONLY SOME CIRRUS...WILL CONTINUE INTO THE OVERNIGHT HOURS AS HIGH PRESSURE PUSHES SOUTH OVER THE AREA. NORTH TO NORTHEAST FLOW WILL CONTINUE INTO TOMORROW. INCLUDED THEM IN THE TAF FOR NE OH/NW PA...BUT QUESTION MY MIND IF AND WHERE LAKE EFFECT CLOUDS WILL DEVELOP THURSDAY. 850MB TEMPS DIP TO MINUS 5C BY 12Z SO IT WILL DEFINITELY COLD ENOUGH FOR LAKE EFFECT CLOUDS TO DEVELOP...HOWEVER...SO DRY STILL SOME DOUBT IN MY MIND. .OUTLOOK...NON VFR POSSIBLE THURSDAY OR THURSDAY NIGHT. && .MARINE... HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD TOWARD THE LAKE TODAY AND THURSDAY. THIS WILL ALLOW FOR NORTH TO NORTHEAST WINDS OVER THE LAKE. LOOKS LIKE THE GRADIENT WILL ALLOW FOR WINDS TO REMAIN UP LATER TODAY THROUGH TONIGHT AND EVEN THURSDAY. WHILE WINDS MAY RANGE AROUND 15 KNOTS OR SO...THE NORTHEAST DIRECTION MAY ALLOW FOR SMALL CRAFT CONDITIONS ALONG THE LAKESHORE BEGINNING LATER TONIGHT AND THROUGH THURSDAY. HIGH PRESSURE BECOMES MORE CENTERED OVER THE LAKE FOR FRIDAY AND SATURDAY ALLOWING FOR MUCH LIGHTER WINDS AND WAVES THEN. NEXT SYSTEM TO MOVE ACROSS THE LAKE WILL BE A COLD FRONT ON SUNDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KIELTYKA SHORT TERM...KOSARIK LONG TERM...ABE AVIATION...DJB MARINE...ABE
Hazardous weather outlook, Apr 4, 4:50 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 450 AM EDT WED APR 4 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-050900- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 450 AM EDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PATCHY FROST IS EXPECTED TONIGHT...MAINLY ACROSS PARTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FROST AND FREEZE CONDITIONS ARE LIKELY THURSDAY AND FRIDAY NIGHT WITH LOW TEMPERATURES GENERALLY BETWEEN 25 AND 35. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-050900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 450 AM EDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:20 PM EDT | Frost Advisory | CLE | Ashland, Ashtabula, Crawford, Geauga, Holmes, Knox and 11 more | 18 hr |
Nearby
Freeze Watches in Ohio, 2012Freeze Watches in Pennsylvania, 2012Every freeze watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.